# SDR FDEA201201010002

- Difficulty date: January 1, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 69,595 hours, 14,543 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: ACA7223517
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR UPPER HINGE FITTING RUSTED UNDERNEATH FOAM INSULATION IN SEVERAL AREAS.  REPAIR OR REPLACE.
